Amazon Basic Care Migraine Formula Caplets, Acetaminophen, Aspirin (NSAID) and Caffeine Tablets, Migraine Pain Relief, 200 Count

$12.99

Buy Now
Compare
Category: Tag:

Price: $12.99
(as of Nov 18,2020 10:04:10 UTC – Details)

Compare to Excedrin Migraine active ingredients. Amazon Basic Care Migraine Formula Caplets, Acetaminophen, Aspirin (NSAID) and Caffeine Tablets, help you confront the pain of migraine headaches. Coated caplets combine active ingredients acetaminophen 250 mg, aspirin (NSAID) 250 mg and caffeine 65 mg into a formula that targets migraine pain. A NSAID is a nonsteroidal anti-inflammatory drug. Gluten free migraine relief, approved for adults 18 years and over.

MIGRAINE PAIN: The pain of migraine headaches can disrupt your lifestyle Amazon Basic Care Migraine Formula Caplets has three active ingredients to help treat migraine pain
ONE-TWO-THREE: Three active ingredients are combined for migraine pain relief: acetaminophen and aspirin, both pain relievers, plus caffeine, pain reliever aid Aspirin is a nonsteroidal anti-inflammatory drug (NSAID)
CAPLETS: These coated caplets treat migraine headache pain Caplets are capsule-shaped tablets This product is gluten free
FOR ADULTS: Amazon Basic Care Migraine Formula Caplets treat migraine headaches in adults Use a 2-caplet dose for migraine pain relief Under 18 years of age, ask a doctor

Be the first to review “Amazon Basic Care Migraine Formula Caplets, Acetaminophen, Aspirin (NSAID) and Caffeine Tablets, Migraine Pain Relief, 200 Count”

Your email address will not be published. Required fields are marked *

Reviews

There are no reviews yet.

Main Menu

Amazon Basic Care Migraine Formula Caplets, Acetaminophen, Aspirin (NSAID) and Caffeine Tablets, Migraine Pain Relief, 200 Count

Amazon Basic Care Migraine Formula Caplets, Acetaminophen, Aspirin (NSAID) and Caffeine Tablets, Migraine Pain Relief, 200 Count